Affine Vertex Operator Algebras and Modular Linear Differential Equations

Yusuke Arike, Masanobu Kaneko, Kiyokazu Nagatomo, Yuichi Sakai

    Research output: Contribution to journalArticlepeer-review

    18 Citations (Scopus)


    In this paper, we list all affine vertex operator algebras of positive integral levels whose dimensions of spaces of characters are at most 5 and show that a basis of the space of characters of each affine vertex operator algebra in the list gives a fundamental system of solutions of a modular linear differential equation. Further, we determine the dimensions of the spaces of characters of affine vertex operator algebras whose numbers of inequivalent simple modules are not exceeding 20.

    Original languageEnglish
    Pages (from-to)693-718
    Number of pages26
    JournalLetters in Mathematical Physics
    Issue number5
    Publication statusPublished - May 1 2016

    All Science Journal Classification (ASJC) codes

    • Statistical and Nonlinear Physics
    • Mathematical Physics


    Dive into the research topics of 'Affine Vertex Operator Algebras and Modular Linear Differential Equations'. Together they form a unique fingerprint.

    Cite this